# SDR UPS202341

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2024T3
- Condition: Corrosion
- Location: Fs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON NR 3 STRINGER LT; FLANGES STA 360-380.  INSTALLED REPAIR IAW SRM 53-10-1, 53-10-3, 51-10-2, 51-30-2 AND MM 51-20-151.
